# SDR ASMF 20090403

- Difficulty date: April 16, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N850AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 33786
- Aircraft time: 16,787 hours, 8,906 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Seal
- Part number: 110A01141
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING MX INSP, A SLIGHT FUEL LEAK IN THE VENTILATION VALVE REGISTER ON BOTH WINGS WERE DETECTED. MX REPLACED THE SEALS ON BOTH REGISTERS AND TESTED THEM IAW AMM 28-11-11, ALL CORRECT.
